# SDR SWAA2022041125996

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CARD #I14079 FORWARD SERVICE DOOR #4 BEAM FOUND TO BE CRACKED DURING NDT INSP. / REMOVED FORWARD SERVICE DOOR #4 BEAM AND INSTALLED NEW #4 BEAM FOR FORWARD SERVICE DOOR IAW SRM 51-40-02-0G-0 AND BOEING DWG # 141A6535 REV:C
